MathSciNet Relay Station
MathSciNet bibliographic data
MR766779 (86g:60106) 60K05 (60F05 62L10)
Lalley, S. P. Limit theorems for first-passage times in linear and nonlinear renewal theory. Adv. in Appl. Probab. 16 (1984), no. 4, 766–803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement